Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``On solving weakly singular Volterra equations of the first kind with Galerkin approximations'' (Math. Comp. 30 (1976), no. 136, 747-757)

Author: J. M. Bownds
Journal: Math. Comp. 31 (1977), 808
MSC: Primary 65R05; Secondary 45E10
Original Article: Math. Comp. 30 (1976), 747-757.
MathSciNet review: 0438748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05, 45E10

Retrieve articles in all journals with MSC: 65R05, 45E10

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society